MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC SPRING WIRE GUIDE COMPONENT; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC SPRING WIRE GUIDE COMPONENT; CATHETER INTRAVASCULAR THERAPE
Catalog Number AW-14735
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "during a mac introducer placement, the fellow needed an additional guide wire to place the central line.An additional guide wire of the same size was retrieved from the procedure cart.After placement of the central line, the guide wire was removed without resistance.However, upon further inspection, the guide wire appeared to be shorter in length and uncoiled at the end with a smaller diameter.The distal end of the guide wire was visualized in the left ij via ultrasound.Ir was notified and the patient was taken to ir for foreign body removal.The distal portion of the guide wire 8 inches was removed."marked spring-wire guide with arrow advancer".0.035 inch diameter spring-wire guide (68 cm swg)" the patient was reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
SPRING WIRE GUIDE COMPONENT
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19320581
Report Number9680794-2024-00457
Device Sequence Number6358139
Product Code FOZ
UDI-Device Identifier10801902122534
UDI-Public10801902122534
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K970864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberAW-14735
Device Lot Number14F24A0153
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer06/06/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown